Please use this identifier to cite or link to this item:
Title: Average adjacencies for tetrahedral skeleton-regular partitions
Authors: Plaza, A. 
Rivara, M. C.
UNESCO Clasification: 120601 Construcción de algoritmos
Keywords: Adjacencies
Tetrahedral meshes
Issue Date: 2005
Journal: Journal of Computational and Applied Mathematics 
Abstract: For any conforming mesh, the application of a skeleton-regular partition over each element in the mesh, produces a conforming mesh such that all the topological elements of the same dimension are subdivided into the same number of child-elements. Every skeleton-regular partition has associated special constitutive (recurrence) equations. In this paper the average adjacencies associated with the skeleton-regular partitions in 3D are studied. In three-dimensions different values for the asymptotic number of average adjacencies are obtained depending on the considered partition, in contrast with the two-dimensional case [J. Comput. Appl. Math. 140 (2002) 673]. In addition, a priori formulae for the average asymptotic adjacency relations for any skeleton-regular partition in 3D are provided.
ISSN: 0377-0427
DOI: 10.1016/
Source: Journal of Computational and Applied Mathematics [ISSN 0377-0427], v. 177 (1), p. 141-158
Appears in Collections:Artículos
Show full item record


checked on Dec 3, 2023

Page view(s)

checked on Jun 11, 2023

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.